Channel Partners Evolution Conference & Expo is part of the Informa Tech Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Tim Conkle

MSP 501: What Makes a Winner

The 20

Christina Cheng

IGNITE the 5G Experience

AT&T

John DeLozier

Collaboration Unleashed: Tap Into the Power of People

8x8

8:00am - 7:00pm 660 mins
Info
Registration
Registration sponsored by RingCentral
8:30am - 8:45am 15 mins
Info
Keynote Programming
Breakfast & Networking sponsored by AT&T

Open to all attendees. 

8:30am - 7:00pm 630 mins
Info
Expo Hall
Expo Hall Open sponsored by AT&T

Open to all attendees and exhibitors. 

8:30am - 4:45pm 495 mins
Info
Alliance Makers Roundtables
Alliance Makers Roundtables
  • Kris Blackmon - Content Director, Channel Trends, Channel Futures
  • Tina Gravel - SVP Global Channels and Alliances, Cyxtera
  • Kathryn Rose - Founder, wiseHer
  • Mike Sapien - VP & Chief Analyst US, Enterprise Services, Ovum
  • Janet Schijns - CEO, JS Group
  • Michael Schmidtmann - Peer Group Facilitator and Business Coach, Trans4mers
  • Carrie Simpson - CEO and Founder, Managed Sales Pros

Open to Exhibitors, Sponsors & Supplier Badges. 

Schedule: 

8:30 - 9:10 a.m. 

Roundtable 1   Sales with Kathryn Rose

Roundtable 2

Roundtable 3


9:20 - 10:00 a.m.

Roundtable 1    

Roundtable 2   Sales: Creating Customer Urgency with Michael Schmidtmann

Roundtable 3


10:10 - 10:50 a.m.

Roundtable 1    Lead Generation – Where Does Marketing End & Sales Begin with Carrie Simpson

Roundtable 2

Roundtable 3


11:00 a.m. – Noon

1:1 with Tina Gravel


12:00 - 12:40 p.m.

Roundtable 1    

Roundtable 2

Roundtable 3


12:50 - 1:30 p.m.

Roundtable 1    Tina Gravel

Roundtable 2    Many Faces of MDR Service with Mike Sapien

Roundtable 3


1:40 - 2:20 p.m.

Roundtable 1    Sales: Competing for Talent with Michael Schmidtmann

Roundtable 2   MSP 501 Community Discussion with  Kris Blackmon

Roundtable 3    Demand Generation with Janet Schijns


3:00 - 3:45 p.m.

1:1 with Janet Schijns


4:00 - 4:45 p.m.

1:1 with Kathryn Rose

8:30am - 7:00pm 630 mins
Info
Recharging Zone sponsored by WTG, an AppSmart Company
Recharging Zone sponsored by WTG, an AppSmart Company

Location: Booth 717

WTG is bringing the relaxation solution to Evolution. Drop by the Recharging Zone, juice up your phone, put your feet up or meet with other attendees — and don’t forget to book some time with our massage therapists.

Open to all attendees & Exhibitors.

8:30am - 7:00pm 630 mins
Info
Business Transformation Station
Business Transformation Station

Whether you're an established MSP/agent/consultant investigating new ways to streamline your business or a partner with an entrepreneurial spirit eager to start your own successful telecom enterprise, you'll find the software solutions you need at the Business Transformation Station. The BTS is an experience area open for partners to visit with well-established, best-of-breed vendors whose solutions can be combined to transform all aspects of your business or used individually to target specific need areas. 

8:45am - 8:50am 5 mins
Info
Keynote Programming
Keynote
  • Keynote Emcee Kris Blackmon - Content Director, Channel Trends, Channel Futures

Open to all attendees. 

8:50am - 8:55am 5 mins
Info
Keynote Programming
Welcome Remarks
  • Host Thomas Baker - Senior Account Executive, Channel Partners
  • Host Kelly Danziger - Market Leader Channel, Informa Tech

Open to all attendees. 

8:55am - 9:05am 10 mins
Info
Keynote Programming
The World as We See It
  • Host T.C. Doyle - Senior Director of Content, Channel Futures & Channel Partners
  • Host Lorna Garey - Editor in Chief, Channel Futures & Channel Partners

Open to all attendees. 

9:00am - 10:30am 90 mins
Info
Networking
CEER - Channel Engineering Ecosystem Roundtable 2019

Location: Hall A, MR3

Purpose/Objective

Establish an Engineering Ecosystem within the Channel where we can come together and collaborate

Engineers talking with engineers

Please join us for the inaugural Channel Engineering Ecosystem Roundtable

Why invest your time?

We share common challenges

  • Time- never enough
  • Communication- best practices
  • Best learning tools
  • Constantly changing- expanding supplier landscape
  • Managing ever growing teams- product dev, sales, engineers

Let’s build a national channel engineering infrastructure together!

Light Breakfast will be available

*Open to anyone in an engineering role

Please RSVP to Larry Cushing

VP of Sales Engineering

Lcushing@tpx.com

207-615-4501

9:00am - 10:00am 60 mins
Info
VIP Session with Moxtra
VIP Session with Moxtra

Separate registration required.

Already registered? Contact Lauriel Wright to reserve your seat. 


Location: Hall A, Lincoln Room

9:00am - 10:00am 60 mins
Info
VIP Session with Intelisys
VIP Session with Intelisys

Separate registration required.

Already registered? Contact Lauriel Wright to reserve your seat. 


Location: Hall A, Roosevelt Room

9:05am - 9:15am 10 mins
Info
Keynote Programming
Fastball: The MSP of Tomorrow presented by Datto

Where You Can Find Undiscovered Business

Speaker: Rob Rae, Vice President of Business Development, Datto

Open to all attendees. 

9:15am - 9:40am 25 mins
Info
Keynote Programming
MSP 501: What Makes a Winner
  • Moderator Tim Conkle - CEO, The 20
  • Panelist Julian Box - Founder & CEO, Calligo
  • Panelist David Carlson - VP Managed Service & Product Management, Sirius
  • Panelist David DeCamillis - VP Sales & Marketing, Platte River Networks

Join Tim Conkle, CEO of The20, as he asks 2019 MSP 501 award winners about the best practices that make an MSP rise to the top, how to overcome obstacles to growth and what trends and opportunities partners should be capitalizing on. Panelists include Julian Box, CEO of MSP of the Year finalist Calligo; David Carlson, Vice President, Managed Service & Product Management for Hall of Fame inductee Sirius; and David DeCamillis, CEO of the 2019 MSP 501 Vanguard Award winner Platte River Networks.

Open to all attendees. 

9:40am - 9:50am 10 mins
Info
Keynote Programming
Fastball presented by Mitel

Open to all attendees. 

9:50am - 10:15am 25 mins
Info
Keynote Programming
IGNITE the 5G Experience
  • Speaker Christina Cheng - AVP Product Marketing Enterprise Mobility, AT&T

The stakes are high. Safety, performance and reliability need a network that delivers high speeds and data quality with ultra-low latency. Join us to learn how to be a part of this emerging technology that goes beyond faster connection speeds.

Open to all attendees. 

9:55am - 12:00pm 125 mins
Info
Channel Futures Theater
Channel Futures Theater Stage
  • Tina Gravel - SVP Global Channels and Alliances, Cyxtera
  • Angela Leavitt - Founder, Chief Mojo-Making Officer, Mojo Marketing
  • Kathryn Rose - Founder, wiseHer
  • Janet Schijns - CEO, JS Group
  • Carrie Simpson - CEO and Founder, Managed Sales Pros
  • Erick Simpson - Chief Strategist, ErickSimpson.com

Open to those with Exhibitor, Sponsor and Supplier Badges.

Schedule:

9:55 - 10:00 a.m.          Welcome with Erick Simpson

10:00 - 10:20 a.m.        Erick Simpson

10:20 - 10:40 a.m.        Recruiting Sales Development Talent with Carrie Simpson

10:40 - 11:00 a.m.        Teaching Your Partners to Fish in a New Pond with Tina Gravel

11:00 - 11:20 a.m.        Leveraging The Right Strategy to Supercharge Channel Growth with Erick Simpson

11:20 - 11:40 a.m.        Branding Yourself for Digital Transformation with Janet Schijns

11:40 a.m. - Noon         2019’s Hottest 5 Telecom & IT Marketing Strategies with Angela Leavitt

10:25am - 11:10am 45 mins
Info
Business Strategy Track
The Culture Imperative: The Bedrock of High-Performing Organizations
  • Speaker Mary Abbajay - President & Co-Founder, Careerstone Group LLC

Research and organizational scholarship consistently point to organizational culture as a major factor in the success or failure of businesses and organizations. Yet, all too often organizational culture is left to chance — or worse, shrugged off as an impossible hurdle to overcome. High performing organizations do not leave their culture to chance. High performing organizations take a thoughtful, proactive, enterprisewide approach to ensuring the cultivation and maintenance of a culture that can support long-term organizational success. In this engaging and enlightening session, thought leader Mary Abbajay shares practical real-world strategies for creating a high-performance culture.

All Access pass or Conference & Expo pass required to attend this session. 

10:25am - 11:10am 45 mins
Info
Marketing & Technology Track
Get Finance and IT Aligned for Hybrid Cloud Success
  • Speaker Peter Phillip - General Manager, Sparkhound's Houston Office

Hybrid is reality for your customers. But are they able to accurately monitor usage and ensure value? Probably not, and that’s a problem. Your clients’ IT decision-makers are moving forward with a cloud-first mentality while the finance department maintains a hardware depreciation view of IT's spend. Thus, in addition to helping clients move into the cloud, MSPs must also establish a dialogue between their finance/accounting and IT leadership and create a sense of expense predictability. There are plenty of third-party tools that provide cost-optimization dashboards, such as Turbonomics. The built-in management capabilities within Azure and AWS are functional as well. However, software cannot broker a strong relationship between these departments. A skilled consultant can.

All Access pass or Conference & Expo pass required to attend this session. 

11:20am - 12:05pm 45 mins
Info
Business Strategy Track
#ChooseYourFlavor: Sticky Solution Selling
  • Speaker Carl Katz - Vice President of Channel Sales, North America, Nextiva
  • Speaker Cathryn Valladares - ., Nextiva

Ready to differentiate yourself from all of the other voice/telephony/UCaaS slingers out there? Then it’s time to start … selling ice cream. Or at least selling UCaaS/CCaaS solutions as if they were the towering, sprinkle-filled ice cream sundaes of our childhoods.

Customers are tired of only having two flavors of UCaaS and CCaaS to pick from, and we bet you’re tired of trying to fit your customer’s businesses into one-size-fits-all product sets. It’s time to build your customers what they want — the custom-tailored cloud communication sundae of their dreams. Add two scoops of voice to a scoop of contact center and top it off a dollop of CRM and a sprinkling of IVR. Learn how our #ChooseYourFlavor methodology of solution selling will not only resonate with customers and make UCaaS and CCaaS easy for them to digest, but will also enable you to sell a larger and stickier product stack, truly tailored to the needs of their business.

All Access pass or Conference & Expo pass required to attend this session. 

11:20am - 12:05pm 45 mins
Info
Marketing & Technology Track
Strategies for MSP Success in the Burgeoning UCaaS Market
  • Speaker Elka Popova - Vice President and Senior Fellow, DigitalTransformation, Frost & Sullivan

Your customers want the advanced communications and collaboration capabilities delivered by today’s UCaaS providers. The question is, who will win those sales? Forward-thinking MSPs are tapping into the growing UCaaS market to generate new revenue streams and create stickier customer relationships. Moreover, the major UCaaS providers have significant gaps in their IT and communications portfolios and skill sets, which MSPs can address. However, selecting the right solution and provider remains a daunting task.  

This session will help MSPs develop sustainable UCaaS strategies by answering the following questions:  

  • How large are the growth opportunities in the North American UCaaS market? 
  • What are the key customer UCaaS investment drivers and provider selection criteria? 
  • What are the advantages and disadvantages of the main UCaaS deployment models available for MSPs and other channel partners? 
  • How should MSPs position their capabilities to differentiate from other providers and achieve success with UCaaS solutions?

All Access pass or Conference & Expo pass required to attend this session. 

11:55am - 12:15pm 20 mins
Info
Keynote Programming
Lunch & Networking sponsored by 8x8 Inc.

Open to all attendees. 

12:00pm - 4:00pm 240 mins
Info
BCM One Technology Lounge
BCM One Technology Lounge - Room: 154B

Location: Room 154B

Come for a Drink, Stay for the Partnership

Stop by the BCM One Technology Lounge – Room: 154B. Enjoy a drink and appetizers. Discover why agents and VARS are loyal partners with BCM One.

BCM One has a unique hybrid business model – master agency and managed solutions provider. As a channel partner you get the best of both worlds – an array of select technology suppliers to integrate into client deals and our own managed solutions resulting in revenue protection and overall more control of your client solutions. All built on our highly reputable 27+ years in the business. Schedule a meeting at marketing@bcmone.com.

Open to all attendees. 

12:15pm - 12:20pm 5 mins
Info
Keynote Programming
Keynote
  • Keynote Emcee Hilary Gadda - Co-Founder, Alliance of Channel Women & Director, National Channel Development, TPx Communications

Open to all attendees.

12:20pm - 12:45pm 25 mins
Info
Keynote Programming
Masters & Distributors Panel

Open to all attendees. 

12:30pm - 1:30pm 60 mins
Info
VIP Session with Dell
VIP Session with Dell: Windows Server 2008: When End of Support Means the Start of MSP Services

Microsoft Server 2008 is ending in January, whether your customers are ready or not. This session will focus around a discussion of what that means for MSPs regarding new opportunities, and the related challenges and opportunities, including moving to or from the cloud, and the advantages of a hybrid cloud strategy.

Separate registration required.

Already registered? Contact Lauriel Wright to save your seat.


Location: Hall A, Roosevelt Room

12:30pm - 1:30pm 60 mins
Info
VIP Session with Mitel
VIP Session with Mitel

Separate registration required.

Already registered? Contact Lauriel Wright to reserve your seat. 


Location: Hall A, Lincoln Room

12:45pm - 12:55pm 10 mins
Info
Keynote Programming
Lightning Talk: The Modern Seller: Ambassador Factor
  • Speaker Amy Franko - Author, The Modern Seller: Amazon #1 Release

When it comes to winning new business and growing our existing customers, what used to be the highest bar is now often considered table stakes. To attract and grow the very best customers, we now need to move the needle toward loyalty. Loyal customers are three times more likely to continue buying from us. We’re more likely to expand our reach — and with higher margins. To make this shift, it takes modern sellers and sales leaders who are Ambassadors.

In this lightning fast keynote, Amy Franko will define what it means to be an Ambassador and share the key value elements that will differentiate you with your top prospects and clients.

Open to all attendees. 

12:55pm - 1:05pm 10 mins
Info
Keynote Programming
Fastball:We Have You Covered With the Right Network, the Right Solutions and the Right Partnership presented by Spectrum Partner Program

Michelle Kadlacek, channel sales vice Ppresident, will highlight how the Spectrum Partner Program is powering business applications with solutions that deliver connectivity to the suite. Spectrum partners have access to a highly experienced team aligned to help win new business opportunities and to help your business grow. With an evolving product set, competitive solutions and local partner support, learn why Spectrum is a great fit for your organization.

Open to all attendees.

1:05pm - 1:15pm 10 mins
Info
Keynote Programming
Trailblazer
  • Speaker T.C. Doyle - Senior Director of Content, Channel Futures & Channel Partners
  • Speaker Alan Rihm - CEO, CoreDial, LLC

Open to all attendees. 

1:15pm - 1:25pm 10 mins
Info
Keynote Programming
Fastball: The Phone System for Modern Business presented by Aircall

Aircall empowers sales and support teams with a phone system specifically built for modern business. With zero hardware to manage, dozens of integration options to explore and the ability to add local numbers in more than 100 countries, Aircall is a powerful solution you can start using within minutes.

Speakers: DJ Kreft, VP, North America Channel Partnerships, Aircall & Florens Roell, Inside Sales Manager, Aircall

Open to all attendees. 

1:25pm - 1:50pm 25 mins
Info
Keynote Programming
Collaboration Unleashed: Tap Into the Power of People
  • Speaker John DeLozier - Channel Chief and Vice President of Channel Strategy and Execution, 8x8

More than ever, today’s workforce uses technology to collaborate in real time with people all over the world — and we expect information and resolutions immediately. This makes prioritizing the collaborative experience a critical part of any strategy. Join John DeLozier to discuss how businesses are using one cloud communications platform to outpace competitors by unleashing collaboration.

Open to all attendees. 

2:00pm - 2:45pm 45 mins
Info
5G & Wi-Fi 6 presented with Light Reading
Demystifying 5G’s Arrival
  • Track Chair Phil Harvey - US Bureau Chief, Light Reading
  • Speaker Ana Tavares Lattibeaudiere - Head of North America, GSMA

We’ve all heard it: 5G is here and it means self-driving cars and virtual reality for everyone, everywhere. And yet, in 2025, only half of the U.S. population will actually be on 5G networks. So, is it really here? What do you tell your clients who look to you for answers? In this session, Ana Tavares, head of North America, GSMA, breaks down 5G’s anticipated arrival and what new business opportunities it opens. Other topics will include:

  • What you can expect from 5G in the next 18 months
  • Realistic edge computing and network slicing solutions
  • The evolution of virtual network functions (VNFs)

All Access pass or Conference & Expo pass required to attend this session. 

2:30pm - 4:00pm 90 mins
Info
VIP Session with AVANT
VIP Session: AVANT: Disruption Survival Guide for the Trusted Adviser

Never before has the opportunity been greater for the channel and the trusted adviser!

  • 74% of IT professionals fear for their jobs in the event of a cyberattack
  • 90% of professionals will no longer buy on-premises PBXs by 2021
  • 44% of enterprise traffic is coming from the cloud and accelerating
  • 90% of edge routers will be replaced by SD-WAN and virtual appliances by 2023

These are just some of the realities and predictions from Gartner, IDC, Forester and AVANT. It’s hard to keep up, let alone stay ahead of the curve to beat your competition. Join Drew Lydecker, president and co-founder of AVANT, to understand how to not only survive but thrive in today’s fast-changing IT world.

Separate registration required.

Already registered? Contact Lauriel Wright to save your seat


Location: West Salon

3:00pm - 3:45pm 45 mins
Info
5G & Wi-Fi 6 presented with Light Reading
Wi-Fi 6 and Your Customers
  • Track Chair Phil Harvey - US Bureau Chief, Light Reading
  • Speaker Neil Anderson - Network Solutions Practice Director, World Wide Technology

Wi-Fi 6 and 5G will create immersive mobile experiences for users and enable new applications. In this session, we will explore Wi-Fi 6: What it is, how designs for Wi-Fi deployments will need to fundamentally change, and new capabilities that will be possible. We will also touch on how Wi-Fi 6 and 5G are complementary technologies, including how each will solve challenges that existed in previous Wi-Fi network generations.

All Access pass or Conference & Expo pass required to attend this session. 

3:00pm - 3:45pm 45 mins
Info
Security Track presented with Dark Reading
Build vs. Buy: Security Operations Center Decision Time
  • Track Chair & Moderator Tim Wilson - Co-Founder & Editor-in-Chief, Dark Reading
  • Panelist Michael Jenks - Lead Cybersec Analyst, Mosaic451
  • Panelist Alex Ryals - Vice President, Security Solution, Tech Data

To be successful as an MSSP or security-centric MSP, you need an SOC. That much we all agree on. From there, though, clarity is harder to find. Should you build your own security operations center or outsource to a specialist? Is a white-label offering right for you? If so, how do you choose? And if you want to build, is there a relevant operational maturity model that can guide the project? Our panelists have experience both building SOCs and evaluating providers and will help guide you to the right choice for your company.

All Access pass or Conference & Expo pass required to attend this session. 

4:00pm - 4:45pm 45 mins
Info
Security Track presented with Dark Reading
The MDR Opportunity: Who, What & Why
  • Track Chair Tim Wilson - Co-Founder & Editor-in-Chief, Dark Reading
  • Speaker Mike Sapien - VP & Chief Analyst US, Enterprise Services, Ovum

Managed detection and response (MDR) has emerged as a major new service trend. MSSPs, MSPs and direct-sale security vendors are all developing MDR offerings, expanding on their advanced end point protection (EPP) services. In this session, Ovum Vice President and Chief Analyst Mike Sapien will talk about what comprises a comprehensive MDR service and what MSPs can offer now. He will also profile some of the major MDR players, many of which are looking to partner with MSP as their primary go-to-market strategy.

All Access pass or Conference & Expo pass required to attend this session. 

4:00pm - 7:00pm 180 mins
Info
Welome Reception
Welcome Reception in the Expo Hall

Open to all attendees and exhibitors. 

4:00pm - 4:15pm 15 mins
Info
Channel Partners Studio
Coffee with Craig & Kevin
  • Host Craig Galbraith - Executive Editor, Channel Partners/Channel Futures
  • Host Kevin Morris - Director, Business Development, Channel Partners/Channel Futures
  • Special Guest Lucas Chaya del Pino - Head, Dell Expert Network

Coffee with Craig & Kevin, the Channel Partners podcast, welcomes industry experts to discuss the hottest topics in the channel, including the latest in technology and how you can improve your business. Join them live at Evolution and hear what’s on the minds of top vendors, master agents, distributors and partners — with a unique brand of humor built in.

Open to all attendees & exhibitors.

4:00pm - 4:40pm 40 mins
Info
Channel Futures Theater
Convergence Debate
  • Panelist Peter Radizeski - Telecom & Cloud Consultant, RAD-INFO

Open to all attendees and exhibitors. 

4:00pm - 4:50pm 50 mins
Info
Thunderdome
NEW! Go Inside the Channel Partners Thunderdome: Mobile 5G
  • Ringmaster Bryan Reynolds - Director, Sales Operations, TBI

No steel cages here, just a forum where attendees can face a panel of top 5G suppliers in a head-to-head matchup. We'll have timer in hand to make sure the action keeps moving.

WHY ATTEND? The bandwidth, speed and low latency of 5G will enable B2B offerings from e-health care to smart city services to autonomous fleets — not to mention opportunities for partners to upgrade hardware from phones to IoT sensors. But just how real are 5G services now versus “pre-5G,” and in which cities? In this NEW Thunderdome, we’ll put suppliers of 5G mobile services in the hot seat. The goal: help partners to build client road maps for hardware/infrastructure upgrades and enable them to visualize opportunities for real-world applications of this game-changing new technology.

Open to all attendees and exhibitors. 

4:15pm - 5:45pm 90 mins
Info
Channel Partners Studio
Channel Partners Studio Interviews

Schedule

4:15 - 4:30 p.m. CoreDial

4:30 - 4:45 p.m.  Open

4:45 - 5:00 p.m.  Datto

5:00 - 5:15 p.m.  Ingram Micro Inc.

5:15 - 5:30 p.m.  Comcast Business

5:30 - 5:45 p.m. Open

Open to all attendees and exhibitors.

4:30pm - 6:00pm 90 mins
Info
Networking
Diversity & Inclusion Business Resource Group Happy Hour

Location: V-Lounge

Join us to learn about this new business resource group that promotes diversity and inclusion in the cloud services channel. Not sure if you belong? Are you a business person in the channel who celebrates a variety of viewpoints and experiences? Do you want to harness a mix of characteristics and life experiences to promote self-advocacy, empowerment and shared success? Then we want to meet you!

Open to all

4:40pm - 5:20pm 40 mins
Info
Channel Futures Theater
Inside Partner Programs: Channel Chief Roundtable
  • Moderator Kris Blackmon - Content Director, Channel Trends, Channel Futures
  • Panelist Scott Barlow - Vice President of Global MSP, Sophos
  • Panelist Mike LaPeters - Vice President of Worldwide MSP & Channel Operations, MalwareBytes
  • Panelist Ayesha Prakash - Head of Worldwide Channels and Partnerships, Flashpoint

The IT channel is evolving at record speeds, and new technologies and business models are causing many vendors to reevaluate their approach toward their partner programs. In an age of cloud, automation, AI and more suppliers than ever before, how do channel chiefs need to change their thinking — and what impact does it have on partners? Join Ayesha Prakash from Flashpoint, Scott Barlow of Sophos and MalwareBytes’s new channel vice president Mike LaPeters to hear about their approach to partner programs in 2019 and beyond.

Open to all attendees and exhibitors. 

5:00pm - 5:50pm 50 mins
Info
Security Track presented with Dark Reading
Community Advisory Board & MSPmentor Closed Meetup

Inaugural meetup of the 501er Community leadership. 

By invitation only.

5:00pm - 5:50pm 50 mins
Info
Thunderdome
Go Inside the Channel Partners Thunderdome: UCaaS
  • Ringmaster Bryan Reynolds - Director, Sales Operations, TBI
  • Inquisitor Chris Donlan - Solutions Architect, SD-WAN Evangelist, MicroCorp
  • Inquisitor Andrew Griffiths - VP of Business Development – CcaaS and UCaaS, Telarus
  • Inquisitor Christine Sanni - Mid-Atlantic South, Channel Manager, Intelisys

No steel cages here, just a forum where attendees can face a panel of top UCaaS suppliers in a head-to-head matchup. We'll have timer in hand to make sure the action keeps moving.

WHY ATTEND? UCaaS systems that bring all of a customer’s communication channels onto a single platform are productivity game-changers. And there are a lot of options. In this popular Thunderdome you can explore which supplier best gathers voice, instant messaging, video conferencing, contact centers and UC-connected apps and then allows access from any device — in a way tailored to your customer base and business model.

You will hear from the following suppliers during this session:

John Young, EVP Global Sales, NetFortis 

Mario DeRiggi, Senior Vice President Channel Sales & Business Development, Vonage Business 

Wade Wing, Director, US Channels, Intrado (Formerly West)

Open to all attendees and exhibitors. 

5:20pm - 6:00pm 40 mins
Info
Channel Futures Theater
NX2Z Panel Discussion

Open to all attendees and exhibitors. 

5:45pm - 6:10pm 25 mins
Info
Channel Partners Studio
Channel Partners Studio Session sponsored by AWS

Open to all attendees and exhibitors. 

6:00pm - 6:30pm 30 mins
Info
Channel Futures Theater
Channel Futures Theater Session

Open to all attendees and exhibitors. 

6:10pm - 6:30pm 20 mins
Info
Channel Partners Studio
Power up your MSP Profits with Ingram Micro Security sponsored by Ingram Micro

Learn how to increase profits with Ingram Micro’s managed security Services. Let’s talk about where the market is headed, Ingram’s dedicated resources and our recently launched Security Practice Builder. Eric will also share insights on how we can be the best partner to serve you.

Speaker: Eric Kohl, Vice President, Security Business Unit, Ingram Micro 

Open to all attendees and exhibitors. 

6:30pm - 7:50pm 80 mins
Info
Channel Partners Studio
Opportunities for the Modern Solution Provider: Responding to Threats! sponsored by Solarwinds MSP UK

Is the market maturing or has it already matured? With so many changes in the way customers consume services, what does a solution provider need to know now to be relevant going into 2020? How do you optimize your portfolio of products/services to respond to the “as-a-service” ecosystem? What are the new and emerging ownership models for the major channel services providers and what do they mean for MSPs? What challenges, threats and opportunities lie ahead in the latest iteration of service delivery? Get a real-world perspective with actionable insights from Dave Sobel, senior director of MSP evangelism at SolarWinds MSP as he tackles these questions for the modern solution provider.

Speaker: Dave Sobel, Senior Director, MSP Evangelism,  SolarWinds 

Open to all attendees and exhibitors.

6:30pm - 7:00pm 30 mins
Info
Channel Futures Theater
Channel Futures Theater Session

Open to all attendees and exhibitors. 

6:30pm - 9:00pm 150 mins
Info
Networking
MSP 501 Awards Dinner presented by Channel Futures

Join us at our 2nd annual awards dinner where we will honor and toast the 2019 class of MSP 501 Award Winners!

Agenda

  • 6:30 - 7:30 p.m. Cocktail Reception
  • 7:30 - 9:00 p.m. Dinner & Awards

Separate registration required